# SDR DXTA200400472

- Difficulty date: December 8, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N505QS
- Make and model: Braero BAE1251000
- Aircraft serial: 259005
- Aircraft time: 7,856 hours, 5,393 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AT FL370 A BURNING ODOR WAS DETECTED, LASTING ABOUT 3-5 MINUTES.  ANOTHER DIFFERENT BURNING ODOR WAS DETECTED PASSING 15,000 FEET IN THE DESCENT, IT LASTED UNTIL THE BLEED AIR WAS TURNED OFF PASSING 10,000 FEET.  RAN ENGINES AND CHECKED OIL LEVEL.  NR 2 ENGINE WAS .25 INCH FROM THE TOP.  NR 1 ENGINE .75 INCH FROM THE TOP.  RAN ENGINES AGAIN AT ALL POWER LEVELS AND INDIVIDUALLY ONE AT A TIME FOR AN HOUR.  CONSECUTIVELY RAN ALL AVIONICS AND BLEED AIR ITEMS.  NO ODOR.  SHUT DOWN AND DESERVICED APPROX 1 PINT ENGINE OIL FROM NR 2 ENGINE.  RAN AGAIN FOR 30 MINUTES.  NO ODOR AT THIS TIME.
